# SDR RAIA201206140001

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,322 hours, 19,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT PHOTO ILLUMINESCENT STRIP LOOSE AT GALLEY.  MAINTENANCE RE-SECURED EMERGENCY FLOOR LIGHT PHOTO ILLUMINESCENT STRIP, OPS CHECK GOOD.
